# SDR SWAA2014102833416

- Difficulty date: October 16, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 34,992 hours, 20,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 129.5, AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
